Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 879380, 6 pages
http://dx.doi.org/10.1155/2014/879380
Research Article

Multiple Solutions to Fractional Difference Boundary Value Problems

School of Mathematics and Computer Sciences, Shanxi Datong University, Datong, Shanxi 037009, China

Received 7 February 2014; Revised 6 April 2014; Accepted 6 April 2014; Published 27 April 2014

Academic Editor: Mohamed Boussairi Jleli

Copyright © 2014 Huiqin Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huiqin Chen, Yaqiong Cui, and Xianglan Zhao, “Multiple Solutions to Fractional Difference Boundary Value Problems,” Abstract and Applied Analysis, vol. 2014, Article ID 879380, 6 pages, 2014. https://doi.org/10.1155/2014/879380.